# SDR CA000120008

- Difficulty date: January 18, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Mtsbsi MU2B35
- Aircraft time: 11,371 hours
- Engine: Garrtt TPE3316252M
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 21EN96
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

(CAN) DURING APPROACH, THE CREW SELECTED GEAR DOWN AND FAILED TO GET A GREEN LIGHT FOR THE NOSE GEAR, THE UNSAFE LIGHT WAS NOT ILLUMINATED. AFTER A TOWER FLYBY THE GREENLIGHT CAME ON AND THE AIRCRAFT LANDED SAFELY. MAINTENANCE FOUND A LOOSE / BROKEN WIRE AT THE BACK OF THE SWITCH.
